Vol 5, No 4 (2016)

International Journal of Statistics and Probability, Vol. 5, No. 4, July 2016

Table of Contents

Articles

Bander Al-Zahrani
PDF
p1
Hérica P. A. Carneiro, Dione M. Valença
PDF
p9
Mary Paschal Iwundu
PDF
p22
Kouji Yamamoto, Yuya Matsuda, Sadao Tomizawa
PDF
p31
Kiyotaka Iki, Akira Shibuya, Sadao Tomizawa
PDF
p38
Andrzej Korzeniowski, Rachel Traylor
PDF
p45
Michael Gollob, Jeffrey S. Rosenthal, Kevin Thorpe
PDF
p52
Pierpaolo Angelini, Antonio Maturo
PDF
p59
Ampalavanar Nanthakumar
PDF
p67
Wolfgang Tschirk
PDF
p79
Yoshifumi Hyodo, Masahide Kuwada, Hiromu Yumiba
PDF
p84
Sujay Mukhoti, Pritam Ranjan
PDF
p102
Christian A. Hesse, John B. Ofosu, Samuel K. Darkwah
PDF
p111
Tristan Guillaume
PDF
p119
Ahmad Alzaghal, Indranil Ghosh, Ayman Alzaatreh
PDF
p139
Eunji Lim, Mina Attallah
PDF
p150
Wendy Smith
PDF
p156


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.